| Model Number |
404669 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
10/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
(b)(6) study: the orsiro drug eluting stent system was chosen for the treatment.After deployment a dissection occurred and then it was decided to use another orsiro to cover the dissection successfully.
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no manufacturing related root cause could be identified.It should be noted that, according to the physician, the orsiro us was properly deployed, the reported possible edge dissection was successfully sealed using another stent.The ae worksheet stated that the observed occurrence seems to be procedure related.